# SDR UIEA2023040300308

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 103,933 hours, 22,049 cycles
- System (JASC): 3500 · Oxygen System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD E/E CREW OXYGEN NEED SERVICE TO FULL.( SERVICED FWD E&E CREW OXYGEN AS PER B767 AMM CH 12-15-08, AC 43.18-1B PAR 9-46 THRU 9-51 PGS 9-448 THRU  9-455. OPS CHECK GOOD. NO LEAKS FOUND.  /  PN: 801307-00 SN ST298851 DUE DATE 31 JUL 25 MFG DATE 31 JAN 14 )
